# SDR COMA0260547

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 1,784 hours, 1,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 64643
- Condition: Inoperative
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5961 EMERGENCY FLOOR PATH LIGHTING INOP ROWS 3-7.REPLACED TRACK LIGHT POWER STRIPS.
